Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/s00039-010-0052-0> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- s00039-010-0052-0 arxiv "0903.5299".
- s00039-010-0052-0 doi "10.1007/s00039-010-0052-0".
- s00039-010-0052-0 first "Larry".
- s00039-010-0052-0 isCitedBy Larry_Guth.
- s00039-010-0052-0 issue "6".
- s00039-010-0052-0 journal Geometric_and_Functional_Analysis.
- s00039-010-0052-0 last "Guth".
- s00039-010-0052-0 mr "2594618".
- s00039-010-0052-0 pages "1688–1692".
- s00039-010-0052-0 title "Systolic inequalities and minimal hypersurfaces".
- s00039-010-0052-0 volume "19".
- s00039-010-0052-0 year "2010".